Georgian Mathematical Journal

, Volume 2, Issue 1, pp 21–36 | Cite as

On the periodic boundary-value problem for systems of second-order nonlinear ordinary differential equations

  • G. Gaprindashvili
Article
  • 14 Downloads

Abstract

The periodic boundary value problem for systems of secondorder ordinary nonlinear differential equations is considered. Sufficient conditions for the existence and uniqueness of a solution are established.

1991 Mathematics Subject Classification

34B15 34C25 

Key words and phrases

Second-order differential equation periodic boundary value problem Nagumo pair 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. T. Kiguradze, Some singular boundary-value problems for ordinary differential equations (Russian)Tbilisi University Press, Tbilisi, 1975.Google Scholar
  2. 2.
    L. H. Erbe and P. K. Palamides, Boundary-value problems for secondorder differential equations.J. Math. Anal. Appl. 127 (1987), 80–92.CrossRefGoogle Scholar
  3. 3.
    G. D. Gaprindashvili, On Solvability of the Dirichlet boundary-value problem for systems of ordinary nonlinear differential equations with singularities. (Russian)Differential'nye Uravneniya 27 (1991), No. 9, 1521–1525.Google Scholar
  4. 4.
    G. D. Gaprindashvili, On certain boundary value problems for systems of second-order nonlinear ordinary differential equations. (Russian)Proc. I. Vekua Inst. Appl. Math. Tbilis. St. Univ. 31 (1988), 23–52.Google Scholar
  5. 5.
    M. Nagumo, Über die Differentialgleichungy″=f(x,y,y′).Proc. Phys.-Math. Soc. Japan 19 (1937), 861–866.Google Scholar
  6. 6.
    Ph. Hartman, Ordinary differential equations.John Wiley & Sons, New York, 1964.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • G. Gaprindashvili
    • 1
  1. 1.Dept. of Applied MathematicsGeorgian Technical UniversityTbilisiRepublic of Georgia

Personalised recommendations